Controllability of switched Hilfer neutral fractional dynamic systems with impulses

Vipin Kumar, Marko Kostić, Abdessamad Tridane, Amar Debbouche

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

The aim of this work is to investigate the controllability of a class of switched Hilfer neutral fractional systems with non-instantaneous impulses in the finite-dimensional spaces. We construct a new class of control function that controls the system at the final time of the time-interval and controls the system at each of the impulsive points i.e. we give the so-called total controllability results. Also, we extend these results to the corresponding integro-system. We mainly use the fixed point theorem, Laplace transformation, Mittag-Leffler function, Gramian type matrices and fractional calculus to establish these results. In the end, we provide a simulated example to verify the obtained analytical results.

Original languageEnglish
Pages (from-to)807-836
Number of pages30
JournalIMA Journal of Mathematical Control and Information
Volume39
Issue number3
DOIs
Publication statusPublished - Sept 1 2022

Keywords

  • Controllability
  • Fractional differential equations
  • Mittag-Leffler function
  • Switched systems

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Control and Optimization
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Controllability of switched Hilfer neutral fractional dynamic systems with impulses'. Together they form a unique fingerprint.

Cite this